VOL. 52 · NO. 3 | Fall 2008
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 52 (3), (Fall 2008)
No abstract available
Articles
Yoshimichi Ueda
Illinois J. Math. 52 (3), 705-725, (Fall 2008) DOI: 10.1215/ijm/1254143997
KEYWORDS: 46L09, 46L10, 46L54
Ken-ichiroh Kawasaki
Illinois J. Math. 52 (3), 727-744, (Fall 2008) DOI: 10.1215/ijm/1254403711
KEYWORDS: 14B15, 13D03
Adam Oşekowski
Illinois J. Math. 52 (3), 745-756, (Fall 2008) DOI: 10.1215/ijm/1254403712
KEYWORDS: 60G42, 31B05
Changyou Wang, Yifeng Yu
Illinois J. Math. 52 (3), 757-772, (Fall 2008) DOI: 10.1215/ijm/1254403713
KEYWORDS: 35J, 49L
Werner Bley, Manuel Breuning
Illinois J. Math. 52 (3), 773-797, (Fall 2008) DOI: 10.1215/ijm/1254403714
KEYWORDS: 11Y40, 11S23, 11S25
Oscar Blasco, Sandra Pott
Illinois J. Math. 52 (3), 799-814, (Fall 2008) DOI: 10.1215/ijm/1254403715
KEYWORDS: 42B30, 42B35, 47B35
Giovanni Peccati, Marc Yor
Illinois J. Math. 52 (3), 815-824, (Fall 2008) DOI: 10.1215/ijm/1254403716
KEYWORDS: 60G15, 60G44
Osamu Saeki, Yasushi Takeda
Illinois J. Math. 52 (3), 825-838, (Fall 2008) DOI: 10.1215/ijm/1254403717
KEYWORDS: 57Q45, 57R45
Marianty Ionel, Maung Min-Oo
Illinois J. Math. 52 (3), 839-865, (Fall 2008) DOI: 10.1215/ijm/1254403718
KEYWORDS: 53C38
Lynette J. Boos
Illinois J. Math. 52 (3), 867-885, (Fall 2008) DOI: 10.1215/ijm/1254403719
KEYWORDS: 46J10, 32A38, 30F15
Czesław Bagiński, Agnieszka Stocka
Illinois J. Math. 52 (3), 887-900, (Fall 2008) DOI: 10.1215/ijm/1254403720
KEYWORDS: 20E15
Rahim Moosa, Anand Pillay
Illinois J. Math. 52 (3), 901-917, (Fall 2008) DOI: 10.1215/ijm/1254403721
KEYWORDS: 03C45, 03C98, 32J27
Dimitrios Betsakos
Illinois J. Math. 52 (3), 919-949, (Fall 2008) DOI: 10.1215/ijm/1254403722
KEYWORDS: 30C85, 31B15, 31C05, 60G52, 60J45
Geoff Goehle
Illinois J. Math. 52 (3), 951-956, (Fall 2008) DOI: 10.1215/ijm/1254403723
KEYWORDS: 22A05, 22D35
A. Leibman
Illinois J. Math. 52 (3), 957-965, (Fall 2008) DOI: 10.1215/ijm/1254403724
KEYWORDS: 22F10, 22D40
Ville Suomala
Illinois J. Math. 52 (3), 967-980, (Fall 2008) DOI: 10.1215/ijm/1254403725
KEYWORDS: 28A78, 28A05, 28A12
Yves Martinez-Maure
Illinois J. Math. 52 (3), 981-993, (Fall 2008) DOI: 10.1215/ijm/1254403726
KEYWORDS: 52A30, 53A04
Frédéric Bayart, Sophie Grivaux, Raymond Mortini
Illinois J. Math. 52 (3), 995-1006, (Fall 2008) DOI: 10.1215/ijm/1254403727
KEYWORDS: 47A16, 47B33
Paul S. Bourdon, Joel H. Shapiro
Illinois J. Math. 52 (3), 1007-1030, (Fall 2008) DOI: 10.1215/ijm/1254403728
KEYWORDS: 37B35, 47B33
Stephanie Alexander, Vitali Kapovitch, Anton Petrunin
Illinois J. Math. 52 (3), 1031-1033, (Fall 2008) DOI: 10.1215/ijm/1254403729
KEYWORDS: 53C20, 53B25, 53C23, 53C45
Janina Kotus, Mariusz Urbański
Illinois J. Math. 52 (3), 1035-1044, (Fall 2008) DOI: 10.1215/ijm/1254403730
KEYWORDS: 37F35, 37F10, 30D05
Wiesław Pawłucki
Illinois J. Math. 52 (3), 1045-1063, (Fall 2008) DOI: 10.1215/ijm/1254403731
KEYWORDS: 32B20, 14P10, 32S60, 51N20, 51F99
Backmatter
Illinois J. Math. 52 (3), (Fall 2008)
No abstract available
Back to Top